Author: Sorting Last Post on Top ↓ Message:
SUNNYARIZONA's Photo SUNNYARIZONA SparkPoints: (181,885)
Fitness Minutes: (206,100)
Posts: 12,590
1/23/12 7:11 P

My SparkPage
Send Private Message
Reply
Be SURE to let your Dr. know that this is happening.

MY NEW saying: (borrowed from Delila)

"If you want to do something, you'll find a way, if you don't, you'll find an excuse."


 current weight: 147.4 
 
200
181.25
162.5
143.75
125
CMFARRA's Photo CMFARRA Posts: 602
1/23/12 9:49 A

Send Private Message
Reply
You should get an automatic one, it would probably have a memory as well. Take your machine to the docs next time you go to compare the reading to his.
Harrisburg? I'm in Chester County!

www.amway.com/mcfarra


 current weight: 231.5 
 
231.5
212.375
193.25
174.125
155
MISTYBLUE716's Photo MISTYBLUE716 Posts: 1,150
1/23/12 9:09 A

My SparkPage
Send Private Message
Reply
Thanks..yeah I took it this morning (manually myself which probably is not totally valid since I'm pumping with the same arm I'm trying to take the bp on..) and it was 118/70ish which is a new low for me..so maybe my body is adjusting...I'll try taking it later on today after I've been sitting a while and stand up...I plan on asking the doc..he's in pittsburgh and I'm in harrisburg..so it shall be interesting!

 Pounds lost: 15.0 
 
0
7.25
14.5
21.75
29
CMFARRA's Photo CMFARRA Posts: 602
1/23/12 8:42 A

Send Private Message
Reply
Do you have a home monitor? Start checking your BP, first when you're not in the midst of exercise - like when you first wake up or just before you go to bed. Do that a few times to get a baseline. Then start checking it when you feel lightheaded and see what happens. It may be that your now normal BP is lower than when you started the meds. If it does seem to drop when you stand up, take the numbers to your doctor. If it doesn't change, talk to your doctor anyway about being lightheaded. Until you find out what's up, stand up slowly and hold on to something until your head clears.

www.amway.com/mcfarra


 current weight: 231.5 
 
231.5
212.375
193.25
174.125
155
DONNALEE24's Photo DONNALEE24 SparkPoints: (100,002)
Fitness Minutes: (104,400)
Posts: 29,339
1/23/12 8:15 A

My SparkPage
Send Private Message
Reply
emoticon check with your doctor emoticon emoticon

In GOD We Trust Choose To Lose
"If you are going to win any battle you have to do one thing. You have to make the mind run the body. Never let the body let the body tell the mind what to do. The body will always give up. It is always tired in the morning, noon and night. But the body is never tired if the mind is not tired."
-General George S Patton, U.S.Army, 1912 Olympian


 July Minutes: 0
 
0
37.5
75
112.5
150
MISTYBLUE716's Photo MISTYBLUE716 Posts: 1,150
1/23/12 8:08 A

My SparkPage
Send Private Message
Reply
Since I've been working out...and taking BP meds I've noticed that when I go from a position of crouching down or even from sitting lately...I get lightheaded when I stand and start moving quickly. Does this happen to anyone else? I take lisinopril HCTZ and attenolol. I am wondering if with working out and eating better for over 6 months now AND taken the meds is making my BP dip a little too much? ....

 Pounds lost: 15.0 
 
0
7.25
14.5
21.75
29
Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE Need Help? Posts

Topics: Last Post:
Staying hydrated while taking meds 9/29/2013 9:25:00 AM
I think I passed out... 12/21/2013 7:33:00 PM
I hate Metoprolol! 2/21/2014 7:59:37 PM
Back again:-) 9/7/2013 11:07:08 PM
How old were you when you were diagnosed with HBP? 5/3/2014 8:38:15 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=10093x1444x46188815

Review our Community Guidelines